| Model Number |
72401450 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had the ambicor penile prosthesis removed as the implant was too long and causing pain at the tip of the penis.A new tactra malleable penile prosthesis was implanted.No further patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms of pain due to the device too long are associated risks with implant of these devices as indicated in the instructions for use.The evidence from the product record review did not identify a potential product quality issue or new patient harm.Based on the information available, conclusion codes of inadvertent/unintentional interaction and known inherent risk was assigned to this investigation.